Equaline Ibuprofen, 200 mg, Coated Tablets

Pain reliever/Fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Compare to Motrin IB active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin IB). supervaluprivatebrands.com. Made in India.